Authors

Karim Cherifi, Hannes Gernandt, Dorothea Hinsen, Volker Mehrmann

Abstract

Port-Hamiltonian (pH) systems have been studied extensively for linear continuous-time dynamical systems. This manuscript presents a discrete-time pH descriptor formulation for linear, completely causal, scattering passive dynamical systems based on the system coefficients. The relation of this formulation to positive and bounded real systems and the characterization via positive semidefinite solutions of Kalman–Yakubovich–Popov inequalities is also studied.

Keywords

Port-Hamiltonian system; Differential-algebraic equation; Descriptor system; Discrete-time system; Scattering passive system; Impedance passive system; Positive real system; Bounded real system; Kalman–Yakubovich–Popov inequality; Primary 34A09; 93C05; 93C55; Secondary 15A39

Citation

  • Journal: Mathematics of Control, Signals, and Systems
  • Year: 2024
  • Volume: 36
  • Issue: 3
  • Pages: 561–599
  • Publisher: Springer Science and Business Media LLC
  • DOI: 10.1007/s00498-023-00376-z

BibTeX

@article{Cherifi_2023,
  title={{On discrete-time dissipative port-Hamiltonian (descriptor) systems}},
  volume={36},
  ISSN={1435-568X},
  DOI={10.1007/s00498-023-00376-z},
  number={3},
  journal={Mathematics of Control, Signals, and Systems},
  publisher={Springer Science and Business Media LLC},
  author={Cherifi, Karim and Gernandt, Hannes and Hinsen, Dorothea and Mehrmann, Volker},
  year={2023},
  pages={561--599}
}

Download the bib file

References